# SDR Y2PA2011012711003

- Difficulty date: January 25, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N166DE
- Make and model: Doug DC-9-15F
- Aircraft serial: 47152
- Aircraft time: 48,987 hours, 61,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, MX FOUND AFT ENTRY DOOR EMERGENCY EXIT SIGN INOP. R & R 2 EA BATTERIES FOR AFT ENTRY DOOR EMERGENCY EXIT SIGN.  REPLACEMENT AND OPS CHECK NORMAL IAW AMM 33-53-00.
